# SDR CA101101004

- Difficulty date: October 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 680CE
- Engine: Pwa PW306B
- System (JASC): 5755 · Spoilers
- Part: Bungee
- Part number: 696025165
- Condition: Rough
- Location: Spoiler
- Part time: 777 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE PILOTS DEPLOYED THE SPEED BRAKES AND THE AIRCRAFT EXPERIENCED AN UNCOMMANDED LT ROLL.  PANEL SELECTIONAL WERE ALL VERIFIED CORRECT, THE AUTOPILOT WAS THEN DISENGAGED BUT CONTROLS WERE SLUGGISH.  THE PILOTS STOWED THE SPEED BRAKE, THE TURN IMPROVED AND WHEN THE CORRECT HEADING WAS ATTAINED AND THE AUTOPILOT WAS RE-ENGAGED THE AIRCRAFT FLEW NORMALLY AND LANDED WITHOUT INCIDENT.  PREVIOUS TO THE FLIGHT THE AIRCRAFT HAD SAT IN VERY WET WEATHER FOR TWO DAYS.  MAINTENANCE FOUND THAT ONE OF THE SPOILER BUNGEES WAS FULL OF WATER AND HAD FROZEN, PREVENTING THE NR 9 SPOILER FROM DEPLOYING.
